# SDR USAA2013092000019

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 38,196 hours, 15,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED ROW 16, EMERGENCY LIGHT INOPERATIVE.  R & R UNIT.  NO HELP.  MX R & R EMERGENCY LIGHT SEAT HARNESS AT ROW 16ABC IAW AMM 33-51-06.  OPS CHECK GOOD.
